# SDR USAA2011080800005

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 64,272 hours, 45,903 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 86084442
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 46,520 hours, 35,492 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CLE TO CLT, DURING CRUISE, CREW REPORTED THE CABIN ALTITUDE WARNING HORN SOUNDED AND NOTED THAT THE CABIN ALTITUDE WAS CLIMBING.  CAPTAIN ADVISED ATC THAT THEY WOULD LIKE A LOWER ALTITUDE, THEN HE ADVISED THEY WOULD NEED TO DIVERT TO PIT.  CABIN WAS PREPPED FOR A NORMAL LANDING.  FLIGHT LANDED WITHOUT INCIDENT AT PIT.  NO OXYGEN MASKS WERE DEPLOYED AND NO EMERGENCY WAS DECLARED.  MAINTENANCE REPLACED THE CABIN PRESSURE CONTROLLER PER AMM 32-31-21-04.  OPS CHECK OK.
